# SDR ASMF202101019

- Difficulty date: January 4, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N958AM
- Make and model: Boeing 737852
- Aircraft serial: 39958
- Aircraft time: 22,276 hours, 8,107 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Part number: 457311382
- Part serial: YB0528123
- Condition: Leaking
- Location: Left Engine
- Part time: 22,276 hours, 8,107 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, A FUEL LEAK WAS DETECTED IN THE LEFT ENGINE.  MAINTENANCE PERSONNEL PERFORMED REVISION, DETECTING THE FUEL SERVO HEATER LEAKING.  SO THE LEFT FUEL SERVO HEATER WAS REPLACED, IAW AMM 73-11-07, TESTED CORRECT.
